I am a 29-year-old female. I washed my face and did not apply moisturizer or any other thing. Then I placed the Biore pore strip on my nose. While removing it, it ripped my skin. It was red, burns bad, liquid comes out of it, and looks like a huge blister. I had this for about almost three weeks ago. I tired alcohol, which makes it burn. Also tried Neosporin, Vaseline, and aloe vera. I have consulted a doctor and he asked me to try Mometasone or Hydrocortisone or Triamcinolone or Naftin one at a time for about three to four days. It itches and burns. I did not find any improvement in healing. Please help.
I have read your concern and understand your problem. You developed irritant contact dermatitis to Biore strip chemical. It is a localized disease confined to areas of exposure and may aggravate on subsequent exposure.
Investigations to be done:
Irritant contact dermatitis.
1. I suggest Potassium permanganate compress. Take two crystals of Potassium permanganate and dissolve it in half bucket of tap water. Then take a clean gauge, immerse it in this solution and keep over the affected area for three to five minutes. Repeat it twice daily for five days.
2. After cleaning the area just apply Fluticasone and Fusidic acid combination twice daily for five days.
3. I also suggest tablet Levocetirizine once daily for five days. Consult your doctor, discuss with him or her and take the medicine with consent.
Never in future use Biore strip. Before using any new product first of all do patch test.
.. is an intranasal steroid spray that has very less systemic absorption. It will help relieve allergy symptoms and will not cause wheezing. In fact, for wheezing, you may need another steroid, like an inhalant steroid using inhaler or Rotavap (rotary eva Read full
.. examined the pictures as well as the details sent by you (attachment removed to protect patient identity). I find a similarity of the condition with irritant dermatitis complicated by steroid dependence. Read full
.. basically frictional dermatitis, which has left behind pigmentation.
Do not use Fusiwal-M cream (Mometasone furoate and Fusidic acid) as there is no inflammation. It will take time for pigmentation to resolve. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.